Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 7, 3221–3734
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational acyclic resolutions

Michael Levin

Algebraic & Geometric Topology 5 (2005) 219–235

arXiv: math.GT/0410369

Abstract

Let X be a compactum such that dimX n, n 2. We prove that there is a –acyclic resolution r: ZX from a compactum Z of dim n. This allows us to give a complete description of all the cases when for a compactum X and an abelian group G such that dimGX n, n 2 there is a G–acyclic resolution r: ZX from a compactum Z of dim n.

Keywords
cohomological dimension, acyclic resolution
Mathematical Subject Classification 2000
Primary: 55M10, 54F45
References
Forward citations
Publication
Received: 17 March 2004
Revised: 22 March 2005
Accepted: 24 March 2005
Published: 6 April 2005
Authors
Michael Levin
Department of Mathematics
Ben Gurion University of the Negev
P.O.B. 653
Be’er Sheva 84105
Israel